# SDR CALA2017122004543

- Difficulty date: December 20, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 78,382 hours, 29,684 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830A000004
- Part serial: 2315
- Condition: Faulty
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

F/CTL SLATS FAULT ECAM. EMERGENCY DECLARED. REPLACED NR 2 SLAT OTBD ACT REF AMM 27-84-49-000-001-A AND AMM 27-84-49-400-001-A.
